# SDR DALA2015030702089

- Difficulty date: March 7, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 51,767 hours, 6,818 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR, FWD FITTING OF TOP SURFACE PANEL 334CT FOUND CORROSION AS INDICATED.  R & R CORRODED PLATE AT LT ELEVATOR FWD FITTING OF TOP SURFACE PANEL 334CT.
